# SDR CA100223006

- Difficulty date: February 19, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 60,339 hours
- Engine: Pwa JT8D9A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 1163P181
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW EXPERIENCED A LOW OIL PRESS/FILTER BYPASS LIGHT ILLUMINATE FOR THE NR 3 ENG.  THE NR 3 ENGINE WAS SHUTDOWN IAW THE CHECKLIST. A FAULTY FILTER BYPASS SWITCH WAS REPLACED AND THE ACFT RETURNED TO SERVICE.       (TC 20100223006)
